# SDR SWIA97989

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLOOR SUPPORT UNDER GALLEY FLOOR BOARDS HAS SOME CORROSION.  LEFT THRESHOLD SILL PARTS IN STOCK.  REMOVED AND REPLACED LEFT OUTBOARD THRESHOLD SILL IAW MM 51-00-00.
